MathSciNet Relay Station
MathSciNet bibliographic data
MR1684306 41A40 (65D15)
Temlyakov, V. N. Greedy algorithms and $m$-term approximation with regard to redundant dictionaries. J. Approx. Theory 98 (1999), no. 1, 117–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement